# SDR DALA2024101009913

- Difficulty date: October 8, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 69,734 hours, 32,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0597673) CORROSION ON RH SIDE PLATE AT FWD CARGO COMPARTMENT BTW STA 490 TO STA 500I. RH SIDE PLATE AT FWD CARGO COMPARTMENT BTW STA 490 TO STA 500I WAS FABRICATED DWG 143A8126 REV.G AND REPLACED PER B737-800 SRM 51-40-02-0G.
